# SDR UIEA2012091200415

- Difficulty date: September 12, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747446
- Aircraft serial: 24310
- Aircraft time: 70,515 hours, 13,833 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND TO SECTION 46 MAIN DECK - FLOORBOARD BS 2060 - LBL 5.0 TO RBL 5.0 GOUGED AND DELAMINATION DAMAGE.  THE GOUGED AREA MEASURES APPROX 12.0 IN. X 5.0 IN.  DAMAGE IS BEYOND THE SRM 53-00-50, FIG 101.  ALLOWABLE DAMAGE 1 LIMITS, DUE TO ITS LOCATION: DAMAGE IS NOT PERMITTED WITHIN 3.0" OF THE FLOOR PANEL EDGE.  PERFORMED A TIME LIMITED REPAIR IAW EO 4453A774.
